Characters of finitely generated C*-algebras
Annales Polonici Mathematici, Tome 27 (1972) no. 3, pp. 317-322
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_27_3_317_322,
author = {W. Szyma\'nski},
title = {Characters of finitely generated {C*-algebras}},
journal = {Annales Polonici Mathematici},
pages = {317--322},
year = {1972},
volume = {27},
number = {3},
doi = {10.4064/ap-27-3-317-322},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-27-3-317-322/}
}
W. Szymański. Characters of finitely generated C*-algebras. Annales Polonici Mathematici, Tome 27 (1972) no. 3, pp. 317-322. doi: 10.4064/ap-27-3-317-322
Cité par Sources :